# SDR 2007UALA03042

- Difficulty date: August 4, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 34,887 hours, 4,238 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ONE BULB INOP IN LEFT EXTERIOR EMERGENCY LIGHT ASSY NR 2.  08-31-07   RELAMPED. CHECKS NORMAL.
